Couldn't find what you looking for?

TRY OUR SEARCH!

I think the cause is the increase sweating and decrease in sex drive/ability is the give away because no one wants to put “stinky vagina” as a side effect...
Reply

Loading...

I also wanted to include sertraline causes smelly vagina in this post, as Zoloft is also referred to as Sertraline.
Reply

Loading...

User avatar
New Member
2 posts

Sometimes it can mean urine infection best to get test from docs they can be sure 

Reply

Loading...

I’ve been on Zoloft for a year now and I now shower morning and night because of the smell. It’s quite awful. I have decreased my dose from 50mg to 25mg in hope the smell will ease.
Reply

Loading...

I stopped taking Zoloft for the same reason. My urine had a foul smell. I started taking it again three days ago and again my itinerary smells weird. Not normal. My doctor said it can’t be that, but I know my body and it is
Reply

Loading...